[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 5, Issue 1 (9-2011) ::
J. of Stat. Sci. 2011, 5(1): 23-39 Back to browse issues page
Nonparametric confidence intervals for population quantiles with accurate confidence coefficient based on ranked set sampling
Elham Zamanzadeh , Jafar Ahmadi
Abstract:   (13151 Views)
In this paper, first a brief introduction of ranked set sampling is presented. Then, construction of confidence intervals for a quantile of the parent distribution based on ordered ranked set sample is given. Because the corresponding confidence coefficient is an step function, one may not be able to find the exact prescribed value. With this in mind, we introduce a new method and show that one can obtained an optimal confidence interval by appealing the proposed approach. We also compare the proposed scheme with the other existence methods.
Keywords: Order statistics, confidence intervals, quantile, ranked set sampling
Full-Text [PDF 436 kb]   (2435 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2012/08/6 | Accepted: 2013/05/14 | Published: 2013/05/14
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zamanzadeh E, Ahmadi J. Nonparametric confidence intervals for population quantiles with accurate confidence coefficient based on ranked set sampling . J. of Stat. Sci.. 2011; 5 (1) :23-39
URL: http://jss.irstat.ir/article-1-135-en.html


Volume 5, Issue 1 (9-2011) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3742